# SDR MVH0064101

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1801510001
- Condition: Ratchets
- Location: Mlg
- Part time: 5,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT DOES NOT EXTEND SMOOTHLY.  RATCHETS DOWN AND SOME TIMES WILL NOT EXTEND.
